# SDR AALA202010239010

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 16,353 hours, 6,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND EMERGENCY FLASHLIGHT BY 1L DOOR INOPERATIVE.  ADJUSTED FORWARD FLIGHT ATTENDANT EMERGENCY FLASH LIGHT IN HOUSING FOR CONTACTS.  LIGHT INDICATION TEST FUNCTION NORMAL, IAW AMM 25-64-00.
